# SDR DALA2019031901807

- Difficulty date: March 19, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,716 hours, 14,638 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT INNER UPPER SURFACE FOUND WORN AT LES 710. REPAIRED PER SRM 57-43-02. (LP 0990231)
